Research Repository

Items where Author is "Akbar, Fiki T"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Akbar, Fiki T and Gunara, Bobby E and Iqbal, Muhammad and Susanto, Hadi (2019) 'Local and global existence of solutions to scalar equations on spatially flat universe as a background with non-minimal coupling.' Advances in Theoretical and Mathematical Physics, 23 (1). 1 - 26. ISSN 1095-0753

Akbar, Fiki T and Gunara, Bobby E and Susanto, Hadi (2017) 'Black holes will break up solitons and white holes may destroy them.' Physics Letters A, 381 (22). 1879 - 1882. ISSN 0375-9601

This list was generated on Sat Dec 7 01:59:08 2019 GMT.